MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12123-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "in icu, the doctor found the swg kinked during used on the patient." the user changed a new set.No medical i ntervention was required.The patient's condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit for analysis.The guide wire will be analyzed as part of this complaint.Signs-of-use in the form of biological material were observed on the guide wire and inside the catheter extension lines.Visual analysis of the guide wire revealed one kink/bend towards the distal j-bend.This resulted in the distal j-bend to be misshapen.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.The kink on the guide wire measured 575mm from the proximal weld.The guide wire length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.840mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.The kink on the guide wire measured 575mm from the proximal weld.The guide wire length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.840mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested".The report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed that the guide wire was kinked towards the distal j-bend.Despite the damage, the sample met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "in icu, the doctor found the swg kinked during used on the patient." the user changed a new set.No medical intervention was required.The patient's condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19849939
Report Number3006425876-2024-00734
Device Sequence Number6796241
Product Code DQY
UDI-Device Identifier00801902102119
UDI-Public(01)00801902102119(11)221220(17)271130(10)71F22M1712(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-12123-F
Device Lot Number71F22M1712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown